# SDR I5PA2020111275703

- Difficulty date: November 12, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 60,371 hours, 32,696 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 827
- Condition: Faulty
- Location: Hf Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT ITEM-RT HF TRANSCEIVER INOPERATIVE.
